Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 20, 2014, 5:37 PM PDT for Lassen County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2014, 5:37 PM PDT (00:37 UTC)
- Expired
- Jul 20, 2014, 9:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Lassen County, CA
The radar
The Reno radar (KRGX), 110 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 0.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
869 WGUS55 KREV 210037 FFWREV CAC035-210230- /O.NEW.KREV.FF.W.0017.140721T0037Z-140721T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RENO NV 537 PM PDT SUN JUL 20 2014 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA... * UNTIL 730 PM PDT * AT 535 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER EAST CENTRAL LASSEN COUNTY...OR 25 MILES NORTH OF HERLONG...MOVING NORTHEAST AT 5 MPH. * THE STORM PRODUCING FLASH FLOODING IS OVER HIGHWAY 395 BETWEEN STANDISH AND RAVENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. && LAT...LON 4056 12042 4062 12022 4044 12011 4038 12031 $$ BRONG
3 follow-up statements
239 WGUS75 KREV 210128 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 628 PM PDT SUN JUL 20 2014 CAC035-210230- /O.CON.KREV.FF.W.0017.000000T0000Z-140721T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LASSEN CA- 628 PM PDT SUN JUL 20 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR EAST CENTRAL LASSEN COUNTY... AT 624 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED OVER EAST CENTRAL LASSEN COUNTY...OR 25 MILES SOUTHEAST OF TERMO...MOVING NORTHEAST AT 5 MPH. THERE HAVE BEEN REPORTS OF DAMAGING WINDS IN THE AREA OF THIS STORM. THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. HIGHWAY 395 BETWEEN STANDISH AND RAVENDALE CONTINUES TO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. BE VERY CAUTIOUS DRIVING THROUGH ARES WHERE FLOODING HAS OCCURRED DURING THE NIGHT. YOU MAY NOT BE ABLE TO SEE FLOOD WATERS OR WHERE ROADWAYS HAVE BEEN WASHED OUT. && LAT...LON 4056 12042 4062 12022 4044 12011 4038 12031 $$ BOYD
772 WGUS55 KREV 210223 FFWREV CAC035-210400- /O.EXT.KREV.FF.W.0017.000000T0000Z-140721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RENO NV 723 PM PDT SUN JUL 20 2014 THE NATIONAL WEATHER SERVICE IN RENO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EAST CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA... * UNTIL 900 PM PDT * AT 718 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. THIS STORM CONTINUES TO PRODUCE HEAVY RAINFALL AROUND 1 INCH OR MORE IN AN HOUR. * THE STORM PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY MAINLY OVER HIGHWAY 395 BETWEEN STANDISH AND RAVENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. BE CAREFUL DRIVING AT NIGHT IN FLOODED AREAS. YOU MAY NOT BE ABLE TO SEE FLOOD WATERS OR WASHED OUT ROAD SURFACES. && LAT...LON 4056 12042 4062 12022 4044 12011 4038 12031 $$ BOYD
465 WGUS75 KREV 210352 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 852 PM PDT SUN JUL 20 2014 CAC035-210401- /O.EXP.KREV.FF.W.0017.000000T0000Z-140721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LASSEN CA- 852 PM PDT SUN JUL 20 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM PDT FOR EAST CENTRAL LASSEN COUNTY... RAIN HAS DIMINISHED OVER EASTERN LASSEN COUNTY AND THE THREAT FOR ADDITIONAL FLOODING HAS ENDED. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. REMEMBER THAT MINOR FLOODING OF LOW SPOTS MAY CONTINUE THROUGH TONIGHT SO USE CAUTION WHEN DRIVING. && LAT...LON 4056 12042 4062 12022 4044 12011 4038 12031 $$ MJD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 4:21 PM PDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 20, 4:21 PM PDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RENO NV 421 PM PDT SUN JUL 20 2014 .UPDATE... WIDESPREAD HEAVY SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT NORTHERN NEVADA INTO THE EVENING. FLASH FLOODING HAS BEEN REPORTED BY STORM SPOTTERS IN THE GLENBROOK AREA OF LAKE TAHOE, THE FISH SPRINGS AREA IN DOUGLAS COUNTY EAST OF GARDNERVILLE, IN SOUTH RENO. HEAVY RAINFALL AMOUNTS OF OVER ONE INCH IN 30 MINUTES HAVE BEEN REPORTED AND ARE POSSIBLE WITH ANY OF THESE STORMS THROUGH THIS EVENING. RAINFALL IN AREAS OF STEEP TERRAIN CAN CAUSE ROCK SLIDES AND WASHOUTS OF ROADS. PLEASE BE CAREFUL DRIVING IN WESTERN NEVADA THROUGH THIS EVENING. POWERFUL STORMS IN WEST-CENTRAL NEVADA HAVE ALSO PRODUCED A LARGE DUST STORM IN THE CARSON AND HUMBOLDT SINKS IN PERSHING AND CHURCHILL COUNTIES. THE DUST STORM IS CROSSING INTERSTATE 80 WITH GUSTS UP TO 60 MPH AND VISIBILITY DROPPING TO LESS THAN ONE QUARTER MILE. THIS IS A VERY DANGEROUS SITUATION FOR INTERSTATE 80 WHERE VISIBILITY AND STRONG WINDS CAN CREATE EXTREMELY HAZARDOUS CONDITIONS ON THE INTERSTATE. DUST STORMS OF THIS MAGNITUDE HAVE BEEN KNOWN TO CREATE DEADLY MULTIPLE VEHICLE PILEUPS IN THE PAST. MOTORISTS SHOULD NOT ATTEMPT TO DRIVE ON INTERSTATE 80 EAST OF FERNLEY! PULL OFF THE INTERSTATE AND FIND A SAFE LOCATION TO PARK YOUR VEHICLE UNTIL CONDITIONS HAVE IMPROVED. HOON && .PREVIOUS DISCUSSION... /ISSUED 228 PM PDT SUN JUL 20 2014/ SYNOPSIS... UPPER LEVEL DISTURBANCE MOVING NORTH ACROSS THE REGION WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY. RAINFALL SHOULD OCCUR IN MORE AREAS COMPARED TO THE PAST FEW DAYS. THE THREAT FOR THUNDERSTORMS CONTINUES MONDAY AND TUESDAY AS LOW PRESSURE LIFTS NORTH ACROSS CALIFORNIA. DRIER AND LOCALLY BREEZY CONDITIONS ARE EXPECTED BY MID WEEK, FOLLOWED BY A WARMING TREND BY NEXT WEEKEND. SHORT TERM... WAVE CONTINUES TO LIFT NORTHWARD ACROSS THE REGION TODAY, WITH A DEFORMATION ZONE ALONG AND NORTH OF I-80. UNDER THE DEFORMATION ZONE...CLOUD COVER HAS LIMITED THE CONVECTIVE DEVELOPMENT TO A FEW LIGHT SHOWERS. TO THE SOUTH...HIGHER INSTABILITY DUE TO SURFACE HEATING HAS PRODUCE A CLUSTER OF SLOW MOVING SHOWERS AND THUNDERSTORMS. MAIN CONCERN IS ALPINE AND NORTHERN MONO COUNTIES WHERE MODERATE TO HEAVY RAIN AND MOIST SOILS MAY LEAD TO A FEW MUD/ROCK SLIDES THIS AFTERNOON. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY AND IT APPEARS THE CLOUDS WITH DEFORMATION ZONE ARE ERODING. MAIN STORM THREATS ARE GUSTY WINDS, HAIL AND HEAVY RAIN. FOR TONIGHT, MONDAY AND TUESDAY, MAIN CONCERN SHIFTS TO THE JET SEGMENT LIFTING NORTH ACROSS THE AREA. THIS WILL PROVIDE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS DAY AND NIGHT UNTIL DRIER AIR WORKS INTO THE AREA BY WEDNESDAY. HOWEVER TODAY'S 12Z RUNS DON'T HAVE AS MUCH INSTABILITY AS THE LAST TWO DAYS. IN ADDITION THERE IS UNCERTAINTY IN THE MODELS IN ANY WAVES TRACKING ALONG OR JUST NORTH OF THE JET AXIS. LATEST MODELS ONLY SHOW A WAVE PASSING ACROSS NORTHEAST CALIFORNIA ON TUESDAY AFTERNOON, WHICH WOULD PLACE THE BEST THUNDERSTORM POTENTIAL NORTH OF I-80. THOUGH HEATING AND LINGERING MOISTURE MAY LEAD TO A SHOWERS AND THUNDERSTORMS DEVELOPING SOUTH OF I-80. WITH THE JET MOVING NORTH STORM MOTIONS WILL INCREASE TO UP TO 20 MPH BY MONDAY AFTERNOON. THIS WILL LEAD TO LESS RAINFALL REACHING THE GROUND AND A HIGHER CHANCE FOR NEW FIRE STARTS FROM LIGHTNING STRIKES. GUSTY WINDS AND HAIL ARE THE MAIN STORM THREATS DURING THE AFTERNOON AND EVENING HOURS. BRONG LONG TERM... ANOTHER ROUND OF MINOR ADJUSTMENTS TO THE LONG-TERM FORECAST. DID ADD A SLIGHT CHANCE OF A THUNDERSTORM STARTING SUNDAY FOR THE SIERRA IN MONO COUNTY. OTHERWISE, THE FORECAST CONTINUES AS DESCRIBED IN THE PREVIOUS PACKAGE. DRIER SOUTHWEST FLOW WILL ELIMINATE THUNDERSTORM CHANCES FROM MID WEEK INTO THE BEGINNING OF THE WEEKEND. THE PRESSURE GRADIENT BECOMES ORIENTED FROM THE SOUTHWEST TO THE NORTHEAST AS LOW PRESSURE MOVES INTO THE PACIFIC NORTHWEST. THIS WILL DISRUPT THE MONSOONAL MOISTURE FLUX AS IT DEFORMS THE UPPER LEVEL PATTERN RESULTING IN COOLER TEMPERATURES AND FASTER AFTERNOON WINDS. CURRENTLY WATCHING THE POTENTIAL OF A JET STREAK FORMING OVER THE SIERRA. HOLDING OFF ON RAISING WIND SPEEDS FURTHER FOR NOW, BUT WILL NEED TO REEVALUATE WINDS AND POTENTIAL FOR CRITICAL FIRE CONDITIONS FOR THURSDAY. TEMPERATURES BEGIN TO INCREASE TOWARDS THE END OF THE WEEK AS THE RIDGE REASSERTS ITSELF. HIGHS WILL APPROACH TRIPLE DIGITS FOR WESTERN NEVADA VALLEYS BY FRIDAY AND SATURDAY. MEANWHILE, THE THERMAL TROUGH WILL BECOME MORE FAVORABLE FOR AFTERNOON BUILD-UPS ON SATURDAY AND SUNDAY. WIND THE BEST SURFACE CONVERGENCE OCCURRING ON SUNDAY, HAVE ADDED A SLIGHT CHANCE OF CONVECTION ALONG THE SIERRA AND LONG VALLEY CALDERA RIM. MAY NEED TO ADD SOME FOR SATURDAY IF SURFACE TEMPERATURES BEGIN TO TREND WARMER. BOYD AVIATION... ANOTHER DAY OF SCATTERED THUNDERSTORMS IS ON TAP FOR TODAY. COVERAGE COULD ACTUALLY BE HIGHER THAN SATURDAY AND STORM MOTIONS BEGIN TO INCREASE. MONDAY ALSO LOOKS LIKE A SCATTERED THUNDERSTORM DAY FOR AREAS NORTH OF HIGHWAY 50...WITH LESSER COVERAGE SOUTH OF 50. FOR BOTH TODAY AND MONDAY THE PRIMARY THREATS TO AVIATION WILL BE TURBULENCE AND LOW LEVEL WIND SHEAR IN THE VICINITY OF TSTMS ALONG WITH GUSTY SFC WINDS TO NEAR 45 KTS. LARGE HAIL IN AND NEAR TSTM CORES IS ALSO A THREAT ALONG WITH LIGHTNING. WILL NEED TO INCLUDE VCTS FOR MOST TERMINALS TODAY AND APPROACH AND DEPARTURE ROUTES WILL LIKELY BE AFFECTED BY TSTMS THIS AFTERNOON AND EARLY EVENING. THERE IS LESS CHANCE OF TSTMS TUESDAY...AND MAINLY NORTH OF HIGHWAY 50. BY WEDNESDAY THE CHANCE FOR TSTMS IS CLOSE TO ZERO...BUT THERE SHOULD BE STRONGER SFC WINDS BY THEN AND THAT COULD PRODUCE GUSTY CROSS WINDS EAST OF THE SIERRA IN THE AFTERNOON. 20/BOYD && .REV WATCHES/WARNINGS/ADVISORIES... NV...DUST STORM WARNING UNTIL 8 PM PDT THIS EVENING NVZ004. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Local storm report, Jul 20, 4:18 PM PDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
418 PM PDT SUN JUL 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM FLASH FLOOD SPOONER SUMMIT 39.10N 119.90W
07/20/2014 DOUGLAS NV LAW ENFORCEMENT
NHP IS REPORTING DEBRIS OVER THE ROAD NEAR SPOONER SUMMIT
AT HIGHWAY 50 AND 28.
&&
BRONGSpecial weather statement, Jul 20, 4:30 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 430 PM PDT SUN JUL 20 2014 NVZ004-210030- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 430 PM PDT SUN JUL 20 2014 ...STRONG STORM WITH HEAVY RAIN NORTHEAST OF FERNLEY... AT 424 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF TRINITY JUNCTION...OR 24 MILES NORTHEAST OF FERNLEY...AND MOVING SOUTHWEST AT 5 MPH. FREQUENT DEADLY LIGHTNING...VERY HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THIS STORM. * THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 57 AND 68. BE AWARE THAT A STRONG DUST STORM IS NORTHEAST OF THIS STORM FROM HIGHWAY 95 TO WINNEMUCCA. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON THE INTERSTATE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3991 11901 3981 11892 3968 11907 3976 11916 TIME...MOT...LOC 2328Z 044DEG 5KT 3980 11900 BOYD
Local storm report, Jul 20, 5:07 PM PDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
507 PM PDT SUN JUL 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM DEBRIS FLOW S INDIAN HILLS 39.09N 119.78W
07/20/2014 DOUGLAS NV PUBLIC
LOTS OF MUD ACROSS ROADS BEING SHOVELED OUT BY COMMUNITY
AT THE GOLF COURSE. SOME HOUSES HAD LOTS OF DAMAGE FROM
THE MUD SLIDES AND WATER.
&&
WEISHAHNSpecial weather statement, Jul 20, 5:17 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 517 PM PDT SUN JUL 20 2014 CAZ071-210100- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 517 PM PDT SUN JUL 20 2014 ...THUNDERSTORM OVER HIGHWAY 395 NORTH OF STANDISH... AT 509 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A THUNDERSTORM OVER HIGHWAY 395 NORTH OF STANDISH...MOVING NORTHWEST AT 5 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 600 PM PDT INCLUDE... THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN STANDISH AND RAVENDALE. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 4056 12042 4062 12022 4046 12012 4038 12030 TIME...MOT...LOC 0014Z 150DEG 10KT 4049 12028 BRONG
Local storm report, Jul 20, 5:26 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
526 PM PDT SUN JUL 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN 5 E GARDNERVILLE 38.94N 119.65W
07/20/2014 M1.35 INCH DOUGLAS NV TRAINED SPOTTER
1.35 INCHES OF RAIN FELL IN 30 MINUTES.
&&
WEISHAHNLocal storm report, Jul 20, 5:34 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
534 PM PDT SUN JUL 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD 3 N FERNLEY - TIGER FIE 39.60N 119.24W
07/20/2014 LYON NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED 0.51 INCHES OF RAINFALL
IN 45 MINUTES. SPOTTER ALSO REPORTED ROADWAY FLOODING AND
FREQUENT LIGHTNING.
0534 PM HEAVY RAIN CEDARVILLE 41.53N 120.17W
07/20/2014 M0.35 INCH MODOC CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED 0.35 INCHES OF RAINFALL
IN 25 MINUTES.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:17 PM PDT | Special Weather Statement | REV | Lassen | 43 min |
| Jul 21, 12:24 PM PDT | Special Weather Statement | REV | Lassen | 21 min |
| Jul 21, 12:56 PM PDT | Special Weather Statement | REV | Lassen | 64 min |
| Jul 21, 1:54 PM PDT | Areal Flood Advisory | REV | Lassen | 3 hr |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.